# SDR GTIA2021070535844

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 45,260 hours, 23,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Rt Overwing Slid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RH OFF WING SLIDE INFLATION RESERVOIR VALVE WITH SAFETY PIN INSTALLED. SDR REQUIRED-REMOVED SAFETY PIN FROM RH OFF WING ESCAPE SLIDE IAW 25-62-00-081-001-A. SDR CREATED
